# SDR YENA2025102801060

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 81,943 hours, 29,853 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1233, MCO-SJU. "DURING CLIMB AND CRUISE INFLIGHT CREW REPORTED STRONG ODOR/SMELL OF STINKY CHEESE/DIRTY SOCKS . REPORT FROM FWD GALLEY TO ROW 4. MODERATE INTENSITY LEVEL2. FOM POLICY COMPLIED WITH AND CALLS TO DISPATCH AND MX. IRRITATING NOSE SMELLS; ACCOMPLISHED INFORMATION NOTICE 2017-T015L, SECTION B2. IDENTIFIED ODOR LEVEL 2 COMING FROM APU. DECONTAMONATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831A. AIRCRAFT IS OK FOR SVC. R/R RECIRCULATION FILTERS REF AMM 21-41-41. ALSO PERFORMED ENG RUN REF AMM 71-00-00-710-012B."
